Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2011, 10:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 10:31 PM EDT (02:31 UTC)
- Expired
- Jul 29, 2011, 11:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 92 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
429
WHUS51 KPHI 300231
SMWPHI
ANZ451-452-470-300330-
/O.NEW.KPHI.MA.W.0071.110730T0231Z-110730T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
INLET NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
* UNTIL 1130 PM EDT
* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...OR ABOUT 5 NM EAST OF ATLANTIC CITY REEF...MOVING EAST AT 30
KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
1050 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
3931 7358
TIME...MOT...LOC 0231Z 291DEG 32KT 3929 7412
$$
HAYES2 follow-up statements
527
FZUS71 KPHI 300252
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT FRI JUL 29 2011
ANZ451-452-470-300330-
/O.CON.KPHI.MA.W.0071.000000T0000Z-110730T0330Z/
1052 PM EDT FRI JUL 29 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT...
FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
OVER WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40
NM...OR ABOUT 13 NM EAST OF ATLANTIC CITY REEF...MOVING EAST AT 30
KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
3931 7358
TIME...MOT...LOC 0252Z 291DEG 32KT 3918 7396
$$
HAYES948
FZUS71 KPHI 300325
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT FRI JUL 29 2011
ANZ451-452-470-300335-
/O.EXP.KPHI.MA.W.0071.000000T0000Z-110730T0330Z/
1125 PM EDT FRI JUL 29 2011
...SPECIAL MARINE WARNING WILL EXPIRE AT 1130 PM EDT...
THE AFFECTED AREAS WERE...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
3931 7358
TIME...MOT...LOC 0325Z 291DEG 32KT 3907 7361
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 10:02 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 29, 10:02 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1002 PM EDT FRI JUL 29 2011 .SYNOPSIS... A SURFACE WARM FRONT WILL GRADUALLY MOVE NORTHWARD THROUGH THE FORECAST AREA TODAY. A COLD FRONT WILL CROSS THE AREA TONIGHT AND THEN MOVE OFFSHORE. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN BEHIND THE FRONT AND PERSIST THROUGH EARLY NEXT WEEK. ANOTHER COLD FRONT IS FORECAST TO CROSS THE REGION AROUND MIDWEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE LAST OF THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED AS THE FINAL STORM MOVES OFFSHORE. IN ADDITION...THE HEAT ADVISORY WAS ALLOWED TO EXPIRE. LOW TEMPERATURES TONIGHT WILL STILL BE ON THE WARMER SIDE ONLY DROPPING DOWN INTO THE LOW TO MID 70S OVERNIGHT, WITH UPPER 60S ACROSS THE NORTHERN TIER. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THE COLD FRONT WILL CONTINUE TO TO MOVE FURTHER OFFSHORE DURING SATURDAY AS HIGH PRESSURE STARTS TO MAKE ITS WAY INTO THE REGION. THE FRONT MAY EVENTUALLY STALL TO OUR SOUTH BUT SHOULD FAR ENOUGH AWAY THAT NO PRECIPITATION IS EXPECTED AND WE HAVE OPTED TO KEEP THE FORECAST MOSTLY DRY THROUGH THIS PERIOD, WITH THE EXCEPTION OF A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON MONDAY AFTERNOON. DRIER AIR BEHIND THE FRONT WILL START TO MOVE IN AND DEW POINTS SHOULD FALL TO A MORE COMFORTABLE LEVEL ON SATURDAY. TEMPERATURES WILL ONCE AGAIN RISE INTO THE 90S ACROSS THE AREA BUT WITH THE LOWER DEWPOINTS, AROUND 10 DEGREES COOLER THAN TODAY, IT SHOULD FEEL MUCH LESS HUMID OUTSIDE. WITH THIS IN MIND, WE WILL NOT EXTEND THE HEAT ADVISORY AS HEAT INDEX VALUES WILL LIKELY BE CLOSE TO THE ACTUAL OUTSIDE TEMPERATURE. CLOUDS SHOULD DEVELOP IN THE DECENT NORTHWEST FLOW, ESPECIALLY ACROSS THE NORTHERN TERRAIN WITH FEWER CLOUDS DEVELOPING ACROSS THE DELMARVA. THE HIGH PRESSURE WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS HIGH WILL BE RESPONSIBLE FOR KEEPING US MAINLY DRY WITH MAXIMUM TEMPERATURES INTO U80S/L90S EACH DAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER HIGH PRESSURE SYSTEM THAT OCCASIONALLY BUILDS ACROSS THE EASTERN PART OF THE U.S. AND BRINGS THE EXTREME HEAT AND HUMIDITY WILL NOT BE MUCH OF A FACTOR DURING THE EXTENDED PART OF THE FORECAST. THE CENTER OF THIS UPPER HIGH WILL HAVE PULLED BACK ACROSS THE CENTRAL PLAINS STATES LEAVING AN UPPER TROUGH ACROSS THE WESTERN ATLANTIC WHICH OCCASIONALLY DRIFTS NEAR US. THIS TYPE OF PATTERN CAN STILL BRING SOME ABOVE NORMAL TEMPERATURES...SINCE THE UPPER FLOW IS STILL NW AND NOT FAVORABLE FOR EXCESSIVE RAINFALL. A FEW WEAK SYSTEMS WILL AFFECT US DURING THE EXTENDED PERIOD...BUT THEY WILL NOT BE SIGNIFICANT WITH THE DEEP MOISTURE...FOR THE MOST PART...BEING CUT OFF FROM THE SYSTEMS. ONE SYSTEM A DRY COOL FRONT WILL AFFECT OUR AREA WED-THU WITH SMALL CHC FOR SHOWERS/TSTMS DURING THAT PERIOD. A SECOND AREA OF TSTMS MAY RIDE THE WEST-NORTHWEST UPPER FLOW AND AFFECT THE AREA FRI...AGAIN CHC OR SLGT CHC POPS ARE IN THE GRIDS AS PER HPC'S FCST. TEMPERATURES WILL REMAIN ABOVE NORMAL...BUT NOT EXCESSIVELY HOT WITH HIGHS GENERALLY 5 TO 8 DEGREES OR SO ABOVE NORMAL. THIS TRANSLATES TO HIGHS IN THE LOWER 90S ACROSS MOST AREAS EACH DAY AND UPPER 80S ACROSS THE NORTH AND ALONG THE SHORE. LOWS WILL MOSTLY BE IN THE UPPER 60S TO LOW 70S IN MOST AREAS WITH SOME MID 70S ON THE DELMARVA AND METRO AREAS. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SPC SVR TSTM WATCH 699 IN EFFECT THRU 03Z FOR MUCH OF TAF SITES. WILL AMEND TAFS AS MORE DETAILS ON STRONG CONVECTION BECOME CLEAR. NO CHANGE IN THE 18Z TAF PHILOSOPHY ATTM. THIS AFTERNOON...PATCHY VFR CIGS NEAR 3500 FT LIFTING TO VFR SCT-BKN 4000-6000 EVERYWHERE WITH LIGHT W-SW WINDS. A SSE SEABREEZE TO 10 KTS DEVELOPING VCNTY KACY THIS AFTERNOON. CONVECTION DEVELOPING MORE OR LESS AS MODELED AND BIG STORMS ARE EXPECTED TO TAKE A SHARP RIGHT TURN /SE OR SSE/. AND WEAK CAP AND GO WITH A LIKELY STRONG CONVECTIVE SCENARIO FOR AVN PURPOSES KABE AND KTTN REGION IN THE 20-23Z TIME FRAME. THE 12Z/29 HRRR...BOTH 12Z NAM AND GFS AND BOTH THE 00Z AND 12Z/29 SPC WRF ARE FCSTG WHAT I THINK WILL BE A SUBSTANTIAL MID- LATE AFTERNOON SEVERE THUNDERSTORM EVENT ALONG ROUTE 80 SAGGING SEWD TO NEAR KPHL-KACY 23Z-01Z TIME FRAME. PLENTY OF SHEAR... INSTABILITY FEED AND LIFT. 18Z TAFS HAVE FRAMED BEST ESTIMATE OF CONVECTIVE OUTBREAK. PLAYED THE WIND IN BETWEEN WHAT I THINK WILL OCCUR AND WHAT MIGHT NOT AT THESE TAF SITES...SINCE WHERE THESE LINES HAVE HAVE BREAKS IN CONVECTION IS AS YET UNPREDICTABLE. THOUGHT IT BEST AS A PREPARATORY HEADS UP FOR WHAT SHOULD OCCUR IN THESE 2 HOUR WINDOWS. IF FOR SOME REASON CONVECTION DOES NOT BREAK OUT AS EXPECTED ...WILL UPDATE AT 1940Z. CONFIDENCE IN TAFS INCLUDING IDEA OF STRONG CONVECTION: ABOVE AVG. TONIGHT...LEFTOVER SCT-BKN LINE/BAND OF STRONG TSTMS WITH BRIEF IFR CONDS AND NNW GUSTS SHOULD DISSIPATE BY 04Z AS IT TRIES MOVE SEWD TO KESN-KDOV. OTRW VFR WITH AC OR CI CIGS POSSIBLE LATER AT NIGHT. THERE COULD BE SOME VSBY RESTRICTIONS IN LIGHT FOG DURING THE PREDAWN HOURS. CONFIDENCE: ABOVE AVG. SATURDAY...AFTER MORNING MVFR FOG PATCHES THIN OUT BY 14Z...A VFR DAY WITH MORNING CIRRUS CLEARING. NW WIND TO 10 KTS. OUTLOOK... CONFIDENCE ON ALL DAYS LISTED: ABOVE AVG. SATURDAY NIGHT...VFR. POSSIBLE PATCHY CIGS NR 6000 FT LATE. LIGHT WIND. SUNDAY...VFR SCT NEAR 6000 FT. LIGHT WIND. SUNDAY NIGHT...VFR TO START. MVFR HAZE FOG POSSIBLE TOWARD 10Z MONDAY...BECOMING VFR BY 15Z. CHANCE LATE DAY TSTMS. TUESDAY....VFR. && .MARINE... NO MARINE OR RIP CURRENT HEADLINES ANTICIPATED NEXT 5 DAYS /TUESDAY/ USING THE NEW 12Z/FRIDAY 29 JULY NCEP GUIDANCE. GENERALLY QUIET CONDITIONS WILL CONTINUE ON OUR WATERS THROUGH THE WEEKEND AND THE EARLY PART OF NEXT WEEK. WINDS AND SEAS ARE FORECAST TO REMAIN BELOW ADVISORY CRITERIA AT LEAST THROUGH TUESDAY. THERE WILL BE A FEW TSTMS WITH NW GUSTS 30 TO 45 KTS LATE TODAY INTO EARLY TONIGHT, ESPECIALLY ON OUR NJ WATERS AS A COLD FRONT MOVES ACROSS. WINDS WILL BE S 10 TO 15 KT TODAY INTO TONIGHT. ONCE THE FRONT CROSSES THE AREA TONIGHT, WINDS WILL SHIFT TO THE NW 10 TO 15 KT. WITH A RELATIVELY WEAK PRESSURE GRADIENT, AN ONSHORE FLOW SHOULD TAKE OVER SATURDAY AFTERNOON. ONCE THE HEATING ABATES, THE FLOW WILL BECOME OFFSHORE AGAIN SATURDAY NIGHT INTO SUNDAY. S TO SW WINDS WILL THEN TAKE OVER LATER SUNDAY AND CONTINUE INTO TUESDAY. && .TIDES/COASTAL FLOODING... NEW MOON ASSISTED ASTRO HIGH TIDES SUNDAY EVENING MAY APPROACH STATEMENT THRESHOLD...MARGINAL LOW PROBABILITY OF NEEDING A CF STMT BUT WE DO HAVE SOME GUIDANCE GETTING US TO THRESHOLD ON THE NJ ATLC CW. DEPENDS PARTIALLY ON STRENGTH AND PERSISTENCE OF A GENERALLY WEAK ONSHORE FLOW SUNDAY. && .CLIMATE... JULY ALL TIME MONTHLY RECORD AVERAGE TEMPERATURES LIKELY AT KPHL AND KACY AND A TOP 5 WARMEST JULY FOR A LARGE PORTION OF THE FORECAST AREA. HAVE ONLY CHECKED THE PRIMARY LONG TERM CLIMO SITES THIS MORNING. THROUGH JULY 28, THESE ARE THE JULY 2011 MONTHLY AVERAGES TO DATE AND THE ALL-TIME JULY RECORD MONTHS FOR THE PRIMARY 4 LONG TERM CLIMO SITES IN OUR FORECAST AREA. ALL OF THESE WE BELIEVE ARE ALSO THE ALL-TIME WARMEST MONTHS ON RECORD. PHILADELPHIA...82.2F THRU 7/28...JULY AND ALL-TIME RECORD 82.1F SET IN 1994. PROJECTING WITH 08Z/29 FCST 82.2! POR DATING BACK TO 1874. THE PROJECTION IS ALMOST 5 DEGREES ABOVE NORMAL! WILMINGTON...80.5F THRU 7/28...JULY AND ALL-TIME RECORD 81.2F SET IN 1955. 08Z/29 FCST PROJECTS 80.7 OR A SOLID LIKELIHOOD FOR #2 WARMEST JULY AVG TEMP. POR DATING BACK TO AT LEAST 1894. ATLANTIC CITY...81.0F THRU 7/28...JULY AND ALL-TIME RECORD 79.8F IN 2010. 08Z/29 PROJECTION IS A MO AVG OF 81.0...OVER A DEG WARMER THAN THE PREVIOUS WARMEST OF LAST SUMMER! PRETTY MUCH CAN TAKE IT TO THE BANK A NEW RECORD FOR ACY. POR DATING BACK TO 1874. ALLENTOWN...77.8F THRU 7/28...JULY AND ALL-TIME RECORD 79.0F SET IN 1955. 08Z/29 PROJECT A MONTHLY AVG OF 78.0 WITH A #3 RANKING FOR THE WARMEST JULY. ASIDE FROM THE WARMEST 79.O IN 1955 REFERENCED ABOVE... #2 WAS JULY 1949 WITH 78.3. THE CURRENT #3 WARMEST JULY IS THE 78.0 OF 1999 WITH 77.9 IN 1988 4TH WARMEST. POR DATING BACK TO 1922. MORE ON PHILADELPHIA BELOW... JULY WILL MAKE IT 4 CONSECUTIVE MONTHS OF MONTHLY AVG TEMPS 3 DEGS OR WARMER AND OUR KPHI FCST AREA HAS NOT HAD A BELOW NORMAL MONTHLY AVG TEMPERATURE SINCE JANUARY! PHL HAS A CHANCE FOR EQUALING AN ALL TIME MONTHLY RECORD FOR NUMBER OF DAYS AOA 90F. AS OF THE 28TH WE HAD 18... THE RECORD IS 21 SET IN THE YEARS 1952 1988 AND 1995. SO FAR THIS SEASON WE'VE HAD 26 DAYS AOA 90. THE ENTIRE SEASONAL NORM IS 21. WE'RE BEHIND LAST YEARS SEASONAL TOTAL OF 55. PHL AREA HAS HAD 5 HEAT WAVES SO FAR THIS YEAR AND TODAY IS THE FIRST DAY OF ANOTHER STRING OF 90S...NOT SURE HOW LENGTHY...BUT THIS SHOULD BE ANOTHER HEAT WAVE. ONLY 1 DAY BELOW NORMAL SO FAR THIS MONTH AT KPHL. HEAT INDEX HAS REACHED 108 AT KILG THIS AFTN. DEWPOINT THERE MIGHT BE RUNNING A TAD HIGH BUT MANY DEWPOINTS IN SE PA S NJ IN THE 75 TO 79 RANGE AT 18Z. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...HAYES/MEOLA SHORT TERM...MEOLA LONG TERM...O'HARA AVIATION...DRAG MARINE...DRAG TIDES/COASTAL FLOODING...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jul 29, 10:00 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1000 PM EDT FRI JUL 29 2011 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>015-017>020-026- 027-PAZ054-055-060>062-067>071-310200- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 1000 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-310200- DELAWARE BEACHES- 1000 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>025-310200- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 1000 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-310200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1000 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-310200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1000 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 29, 8:03 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
60 MPH WIND AND DOWNED TREES
&&
EVENT NUMBER PHI1100429
JJMLocal storm report, Jul 29, 8:32 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG MARLTON 39.90N 74.93W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100430
JJMLocal storm report, Jul 29, 8:51 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST HOWELL TWP 40.19N 74.20W
07/29/2011 E60 MPH MONMOUTH NJ UNKNOWN
&&
EVENT NUMBER PHI1100431
JJMSpecial weather statement, Jul 29, 8:57 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT FRI JUL 29 2011
NJZ017>020-022-025>027-300200-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
857 PM EDT FRI JUL 29 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTH OF VINELAND...MOVING SOUTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR HAMMONTON...ELWOOD-MAGNOLIA
AROUND 915 PM...EGG HARBOR CITY...MAYS LANDING AROUND 930 PM...
POMONA...ABSECON AROUND 945 PM...ATLANTIC CITY AND BRIGANTINE AROUND
1000 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3937 7440 3936 7440 3929 7452 3930 7455
3966 7505 3989 7480 3954 7436 3953 7440
3950 7440 3949 7434 3951 7433 3949 7432
3947 7429 3945 7429
HAYESLocal storm report, Jul 29, 9:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG PORT REPUBLIC 39.54N 74.49W
07/29/2011 ATLANTIC NJ TRAINED SPOTTER
TREES WIRES DOWN
&&
EVENT NUMBER PHI1100432
JJMLocal storm report, Jul 29, 10:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG LANSDALE 40.24N 75.28W
07/29/2011 MONTGOMERY PA COCORAHS
0650 PM HAIL BRICK TWP 40.07N 74.12W
07/29/2011 E1.00 INCH OCEAN NJ TRAINED SPOTTER
0700 PM TSTM WND GST HOWELL TWP 40.19N 74.20W
07/29/2011 E60 MPH MONMOUTH NJ UNKNOWN
0707 PM HAIL BRICK TWP 40.07N 74.12W
07/29/2011 M1.00 INCH OCEAN NJ TRAINED SPOTTER
0731 PM TSTM WND DMG WILLINGBORO 40.03N 74.87W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN.
0732 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
0732 PM TSTM WND DMG MARLTON 39.90N 74.93W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
0755 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/29/2011 BURLINGTON NJ TRAINED SPOTTER
60 MPH WIND AND DOWNED TREES
0936 PM TSTM WND DMG PORT REPUBLIC 39.54N 74.49W
07/29/2011 ATLANTIC NJ TRAINED SPOTTER
TREES WIRES DOWN
&&
EVENT NUMBER PHI1100426 PHI1100424 PHI1100431 PHI1100425 PHI1100427
PHI1100428 PHI1100430 PHI1100429 PHI1100432
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:01 PM EDT | Special Weather Statement | PHI | Burlington, Mercer, Ocean | 59 min |
| Jul 29, 8:21 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 29, 8:27 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 18 min |
| Jul 29, 8:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 44 min |
| Jul 29, 8:57 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Jul 29, 9:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 62 min |
| Jul 29, 9:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 29, 9:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 30, 4:15 PM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Ocean | 7 hr |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.